Grothendieck–Witt groups of some singular schemes

Max Karoubi, Marco Schlichting, Charles Weibel

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We establish some structural results for the Witt and Grothendieck–Witt groups of schemes over (Formula presented.), including homotopy invariance for Witt groups and a formula for the Witt and Grothendieck–Witt groups of punctured affine spaces over a scheme. All these results hold for singular schemes and at the level of spectra.

Original languageEnglish (US)
Pages (from-to)521-536
Number of pages16
JournalProceedings of the London Mathematical Society
Issue number4
StatePublished - Apr 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • 11E81 (secondary)
  • 19G12
  • 19G38 (primary)
  • 55N99


Dive into the research topics of 'Grothendieck–Witt groups of some singular schemes'. Together they form a unique fingerprint.

Cite this